# SDR 2019FA0000220

- Difficulty date: July 11, 2019
- Submitted: July 11, 2019
- Operation: General aviation
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 9,320 hours, 7,158 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 662300419
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EXHAUST VENT DOOR DAMAGE (LOUVER CRACKED).  ACCOMPLISHED ENGINEERING LETTER DQ22153M1 REV A DATED JULY 10, 2019; 560-5829 (N568QS) LEFT WING EXHAUST VENT DOOR DAMAGE (LOUVER CRACKED).
